# SDR CALA9700071

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 65445101579
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE A-SYSTEM HYDRAULIC LOW PRESSURE LIGHTS FLICKERED AND THE A-SYSTEM HYRDAULIC QUANTITY GAUGE READ ZERO ON APPROACH PRIOR TO GEAR AND FLAP EXTENSION.  THE HYDRAULIC FAILURE CHECKLIST WAS COMPLETED AND A MANUAL GEAR EXTENSION WAS PERFORMED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC PRESSURE LINE BEHIND FRONT SPAR, OUTBOARD OF RIGHT MLG LEAKING.  THE LINE WAS REPAIRED IAW GMM 10-799-78 AND A DIP WAS ISSUED TO REPLACE THE LINE WITHIN 1,200 HOURS OR 500 FLIGHTS, WHICHEVER COMES FIRST.
